MathSciNet Relay Station
MathSciNet bibliographic data
MR440573 57D50 (57C25)
Anderson, Douglas R.; Hsiang, W. C. The functors $K\sb{-i}$ and pseudo-isotopies of polyhedra. Ann. of Math. (2) 105 (1977), no. 2, 201–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement